Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 11, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 21, 2013, 12:15 PM CDT for 7 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2013, 12:15 PM CDT (17:15 UTC)
- Expired
- May 21, 2013, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
852
WGUS54 KTSA 211715
FFWTSA
OKC061-077-079-091-101-121-135-212300-
/O.NEW.KTSA.FF.W.0011.130521T1715Z-130521T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 600 PM CDT
* AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN MOVING EAST AT 35 MPH BACK INTO
THE WARNED AREA. 3 TO 4 INCHES OF RAINFALL HAS ALREADY OCCURRED
WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. THIS COULD LEAD TO
SIGNIFICANT FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
EUFAULA...MCALESTER...POTEAU...SALLISAW...STIGLER...WILBURTON...
ALDERSON...ARROWHEAD STATE PARK...ASHLAND...BLOCKER...BOKOSHE...
BRIARTOWN...CAMERON...CANADIAN...CROWDER...ENTERPRISE...GANS...
HANNA...HAYWOOD...INDIANOLA...KEOTA...KINTA...KREBS...LEQUIRE...
MCALESTER REGIONAL AIRPORT...MCCURTAIN...MULDROW...PANAMA...POCOLA
AND PORUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3516 9599 3528 9599 3560 9448 3507 9445
3476 9609 3503 9610
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 21, 11:02 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 21, 11:02 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT TUE MAY 21 2013
.DISCUSSION...
ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING NORTH OF A
FRONTAL BOUNDARY NEAR THE RED RIVER. THE FLASH FLOOD THREAT CONTINUES
FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS TODAY AS 1 TO 3 INCHES
OF RAIN HAS FALLEN ACROSS MUCH OF THIS AREA DURING THE LAST 24 HOURS
WITH ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE THROUGH THIS EVENING.
THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE THIS AFTERNOON
AS A MID-LEVEL SHORTWAVE CURRENTLY OVER THE TEXAS PANHANDLE SWEEPS
INTO THE AREA. MOST OF THE STORMS WILL BE ELEVATED IN NATURE WITH
LARGE HAIL AND WINDS THE MAIN CONCERN. HOWEVER...IF A STORM CAN
BECOME SURFACE BASED NEAR THE BOUNDARY ALONG THE RED RIVER...A
TORNADO WILL BE POSSIBLE.
HAVE NOT MADE ANY MAJOR ADJUSTMENTS TO THE GRIDS FOR TODAY.
HOWEVER...HAVE CONTINUED TO MAKE MINOR ADJUSTMENTS TO ACCOUNT
FOR THE LATEST TRENDS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ049-OKZ053-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...10
LONG TERM....18Hazardous weather outlook, May 21, 10:35 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1035 AM CDT TUE MAY 21 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1035 AM CDT TUE MAY 21 2013 ...SEVERE WEATHER AND HEAVY FLOODING RAINS EXPECTED TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA. ONSET...MID-AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA INTO NORTHEAST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. DISCUSSION... THUNDERSTORMS CONTINUE LATE THIS MORNING NORTH OF A FRONTAL BOUNDARY NEAR THE RED RIVER. THESE STORMS ARE MOVING REPEATEDLY OVER THE SAME AREAS AND CREATING A FLASH FLOOD THREAT. THERE IS A FLASH FLOOD WATCH /OKCFFATSA/ IN EFFECT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE TEXAS PANHANDLE. THERE WILL BE A TORNADO THREAT ALONG THE RED RIVER NEAR A FRONTAL BOUNDARY IN THAT AREA. NORTH OF THAT BOUNDARY THERE WILL BE MORE OF A LARGE HAIL AND DAMAGING WIND THREAT. THIS ACTIVITY WILL END BY MID-EVENING AS THE UPPER LEVEL DISTURBANCE EXITS THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...NO HAZARDS. FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ANOTHER FRONTAL BOUNDARY WILL MOVE SOUTH INTO THE AREA LATER THIS WEEK AND WILL THEN REMAIN IN THE VICINITY FOR SEVERAL DAYS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM FRIDAY THROUGH MONDAY AS A RESULT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 21, 9:40 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL AVANT 36.49N 96.06W
05/20/2013 E2.75 INCH OSAGE OK POST OFFICE
0459 PM TSTM WND DMG COPAN 36.90N 95.93W
05/20/2013 WASHINGTON OK POST OFFICE
LARGE TREE LIMBS DOWNED
&&
RBDLocal storm report, May 21, 10:14 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1014 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD HODGEN 34.84N 94.63W
05/21/2013 LE FLORE OK PUBLIC
SEVERAL RURAL ROADS FLOODED AND IMPASSABLE IN PORTIONS OF
LE FLORE COUNTY INCLUDING CONSER/LOVING RD, RED OAK AND
MORRIS RD, AS WELL AS THE HODGEN AREA.
&&
AEJSpecial weather statement, May 21, 10:32 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT TUE MAY 21 2013
ARZ001-010-OKZ057-063-068>070-072-074-211630-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL
OK-MUSKOGEE OK-SEQUOYAH OK-WASHINGTON AR-
1032 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON AND WESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
CHEROKEE...EASTERN MUSKOGEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...DELAWARE AND ADAIR
IN SOUTHEAST OKLAHOMA
HASKELL
AT 1031 AM CDT...STRONG AND GUSTY WINDS ON THE BACK SIDE OF A
THUNDERSTORM COMPLEX WERE OCCURRING OVER PARTS OF EASTERN OKLAHOMA.
A LARGE PORTION OF WESTERN BENTON...WESTERN
WASHINGTON...CHEROKEE...SOUTHEASTERN
CRAIG...DELAWARE...HASKELL...EASTERN MUSKOGEE...SEQUOYAH AND ADAIR
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1130 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3667 9461 3538 9445 3530 9449 3529 9463
3535 9477 3521 9482 3520 9493 3506 9493
3506 9535 3516 9535 3516 9545 3533 9539
3529 9535 3555 9535 3557 9541 3585 9523
3607 9521 3617 9501 3652 9506 3667 9500
TIME...MOT...LOC 1531Z 189DEG 5KT 3600 9490Special weather statement, May 21, 10:33 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 AM CDT TUE MAY 21 2013
OKZ057-063-068>070-072-074-211630-
ADAIR OK-CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL OK-MUSKOGEE
OK-SEQUOYAH OK-
1033 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE...EASTERN MUSKOGEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...DELAWARE AND ADAIR
IN SOUTHEAST OKLAHOMA
HASKELL
AT 1032 AM CDT...STRONG AND GUSTY EAST WINDS WERE OCCURRING OVER
PARTS OF EASTERN OKLAHOMA ASSOCIATED WITH A THUNDERSTORM COMPLEX
MOVING INTO NORTHWEST ARKANSAS. A LARGE PORTION OF
CHEROKEE...SOUTHEASTERN CRAIG...DELAWARE...HASKELL...EASTERN
MUSKOGEE...SEQUOYAH AND ADAIR COUNTIES WILL SEE WIND GUSTS AS HIGH
AS 40 MPH THROUGH 11:30 AM.
LAT...LON 3667 9461 3538 9445 3530 9449 3529 9463
3535 9477 3521 9482 3520 9493 3506 9493
3506 9535 3516 9535 3516 9545 3533 9539
3529 9535 3555 9535 3557 9541 3585 9523
3607 9521 3617 9501 3652 9506 3667 9500
TIME...MOT...LOC 1532Z 189DEG 5KT 3600 9490Local storm report, May 21, 10:58 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1058 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG TONTITOWN 36.18N 94.23W
05/20/2013 WASHINGTON AR EMERGENCY MNGR
ONE STRUCTURE WAS DESTROYED
0721 PM TSTM WND DMG VIAN 35.50N 94.97W
05/20/2013 SEQUOYAH OK PUBLIC
TREES DOWN ON HOMES AND VEHICLES IN TOWN.
0729 PM TSTM WND DMG 4 NW HINDSVILLE 36.19N 93.91W
05/20/2013 WASHINGTON AR PUBLIC
SEVERAL LARGE TREES DOWN...ONE TREE FELL THROUGH ROOF
0737 PM TSTM WND DMG EUREKA SPRINGS 36.40N 93.74W
05/20/2013 CARROLL AR LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER POLES DOWN...NUMEROUS LIMB
DAMAGE
0800 PM TSTM WND DMG NATURAL DAM 35.65N 94.39W
05/20/2013 CRAWFORD AR POST OFFICE
TREE DOWN
0841 PM TSTM WND DMG 12 SW SHORT 35.45N 94.64W
05/20/2013 SEQUOYAH OK PUBLIC
TREE DOWN ALONG HIGHWAY 101.
0900 PM TSTM WND DMG 4 SSE CLAYTON 34.54N 95.33W
05/20/2013 PUSHMATAHA OK PUBLIC
TREE DAMAGE AT CLAYTON LAKE STATE PARK.
0915 PM TSTM WND DMG VAN BUREN 35.44N 94.35W
05/20/2013 CRAWFORD AR EMERGENCY MNGR
STRUCTURE HAD WINDOWS BLOWN OUT ON WASHINGTON
STREET...SEVERAL POWER OUTAGES REPORTED...MULTIPLE TREES
DOWN ACROSS COUNTY
1027 AM FLASH FLOOD GANS 35.39N 94.69W
05/21/2013 SEQUOYAH OK EMERGENCY MNGR
A FEW LOW LYING ROADS UNDER WATER
&&
RBDLocal storm report, May 21, 11:01 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1101 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL CLEVELAND 36.31N 96.46W
05/20/2013 E0.88 INCH PAWNEE OK POST OFFICE
0315 PM HAIL 9 N BIGHEART 36.98N 96.23W
05/20/2013 E4.25 INCH OSAGE OK PUBLIC
SOFTBALL AND BASEBALL HAIL OBSERVED 8N OF HERD
0356 PM TORNADO 3 S AVANT 36.45N 96.06W
05/20/2013 OSAGE OK TRAINED SPOTTER
MULTIPLE SPOTTERS AND BROADCAST MEDIA REPORT A LARGE
TORNADO ON THE GROUND THAT FIRST DEVELOPED NEAR AVANT AND
CONTINUED NORTHEASTWARD INTO WASHINGTON COUNTY. A TORNADO
REMAINS ON THE GROUND EAST OF RAMONA PER BROADCAST MEDIA
AS OF 428 PM.
0435 PM TORNADO 4 W TALALA 36.53N 95.77W
05/20/2013 ROGERS OK LAW ENFORCEMENT
REPORTED BY OKLAHOMA HIGHWAY PATROL
0450 PM HAIL AVANT 36.49N 96.06W
05/20/2013 E2.75 INCH OSAGE OK POST OFFICE
0459 PM TSTM WND DMG COPAN 36.90N 95.93W
05/20/2013 WASHINGTON OK POST OFFICE
LARGE TREE LIMBS DOWNED
0549 PM TSTM WND GST CHECOTAH 35.47N 95.52W
05/20/2013 E65.00 MPH MCINTOSH OK LAW ENFORCEMENT
60 TO 65 MPH WINDS REPORTED BY THE CHECOTAH POLICE
DEPARTMENT.
0552 PM HAIL WAINWRIGHT 35.61N 95.56W
05/20/2013 E1.00 INCH MUSKOGEE OK EMERGENCY MNGR
0600 PM TSTM WND GST 7 E CENTRAILIA 36.80N 95.21W
05/20/2013 M66.00 MPH CRAIG OK MESONET
MEASURED 66 MPH WIND GUST AT THE VINITA MESONET.
0630 PM TORNADO 8 S QUAPAW 36.84N 94.79W
05/20/2013 OTTAWA OK TRAINED SPOTTER
DAMAGE TO A DIESEL SHOP. NUMEROUS POWER POLES SNAPPED.
SEMI TRAILERS BLOWN OFF THE ROAD. 50 TO 60 FOOT TREE ALSO
BLOCKING A ROADWAY 3 MILES EAST OF TWIN BRIDGES LIKELY
FROM THE SAME TORNADO.
0630 PM TSTM WND DMG 3 N FAIRLAND 36.79N 94.85W
05/20/2013 OTTAWA OK PUBLIC
WEST FACING GARAGE DOORS AND FENCE BOWED IN. ABOUT 10
BRADFORD PEAR TREES DAMAGED WITH SOME COMPLETELY SNAPPED.
BRANCHES ON LARGE TREES SNAPPED. HEAVY METAL PATIO
FURNITURE TURNED OVER. DAMAGE OCCURRED ALONG HWY 125
BETWEEN MIAMI AND FAIRLAND.
0636 PM TORNADO 3 E PROCTOR 35.97N 94.72W
05/20/2013 ADAIR OK TRAINED SPOTTER
TORNADO REPORTED BY TRAINED SPOTTER AND COLOCATED WITH A
STRONG RADAR CIRCULATION. TREES DOWN ON HIGHWAY 62.
TORNADO MAY HAVE CONTINUED TO NEAR THE ILLINOIS RIVER
BRIDGE ON HIGHWAY 59 NORTH OF WESTVILLE WHERE MORE TREE
DAMAGE WAS NOTED. TIME ESTIMATED VIA RADAR.
0649 PM TORNADO 2 N SILOAM SPRINGS 36.22N 94.54W
05/20/2013 BENTON AR BROADCAST MEDIA
PHOTO OF A SMALL TORNADO RECEIVED. TREE DAMAGE WAS
REPORTED IN THE AREA. TIME ESTIMATED VIA RADAR.
0655 PM TSTM WND DMG BLUE EYE 36.50N 93.40W
05/20/2013 CARROLL AR EMERGENCY MNGR
TREES DOWN AND POWER OUTAGES IN AND AROUND THE VICINITY
OF BLUE EYE.
0706 PM TSTM WND DMG TONTITOWN 36.18N 94.23W
05/20/2013 WASHINGTON AR EMERGENCY MNGR
ONE STRUCTURE WAS DESTROYED
0712 PM TSTM WND GST BENTONVILLE 36.37N 94.21W
05/20/2013 E65.00 MPH BENTON AR LAW ENFORCEMENT
0713 PM TSTM WND DMG SPRINGDALE 36.19N 94.13W
05/20/2013 WASHINGTON AR BROADCAST MEDIA
*** 1 FATAL *** DEBRIS STRUCK VEHICLE.
0715 PM TSTM WND GST SPRINGDALE 36.19N 94.13W
05/20/2013 M69.00 MPH WASHINGTON AR TRAINED SPOTTER
MEASURED 69 MPH WIND GUST NEAR THE SPRINGDALE AIRPORT.
0715 PM TSTM WND GST 2 S BENTONVILLE 36.34N 94.21W
05/20/2013 M61.00 MPH BENTON AR AWOS
MEASURED 61 MPH GUST AT THE BENTONVILLE MUNICIPAL AIRPORT
0716 PM TSTM WND DMG LOWELL 36.26N 94.13W
05/20/2013 BENTON AR LAW ENFORCEMENT
WIDESPREAD WIND DAMAGE ACROSS TOWN. NUMEROUS LARGE TREES
DOWNED AND DAMAGED. POWER LINES AND POWER POLES DAMAGED.
0717 PM TSTM WND GST SPRINGDALE 36.19N 94.13W
05/20/2013 E70.00 MPH WASHINGTON AR TRAINED SPOTTER
0721 PM TSTM WND DMG PEA RIDGE 36.45N 94.11W
05/20/2013 BENTON AR EMERGENCY MNGR
TREE DOWN ON A HOUSE.
0721 PM TSTM WND DMG VIAN 35.50N 94.97W
05/20/2013 SEQUOYAH OK PUBLIC
TREES DOWN ON HOMES AND VEHICLES IN TOWN.
0721 PM TSTM WND GST WEDINGTON 36.08N 94.42W
05/20/2013 E70.00 MPH WASHINGTON AR PUBLIC
ASLO REPORTED PEA SIZE HAIL
0725 PM TSTM WND DMG GARFIELD 36.45N 93.97W
05/20/2013 BENTON AR EMERGENCY MNGR
TREE DOWN ON A HOUSE.
0729 PM TSTM WND DMG 4 NW HINDSVILLE 36.19N 93.91W
05/20/2013 WASHINGTON AR PUBLIC
SEVERAL LARGE TREES DOWN...ONE TREE FELL THROUGH ROOF
0737 PM TSTM WND DMG EUREKA SPRINGS 36.40N 93.74W
05/20/2013 CARROLL AR LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER POLES DOWN...NUMEROUS LIMB
DAMAGE
0740 PM TSTM WND GST EUREKA SPRINGS 36.40N 93.74W
05/20/2013 E80.00 MPH CARROLL AR TRAINED SPOTTER
0755 PM TSTM WND GST 3 NNE CLAYTON 34.63N 95.33W
05/20/2013 M66.00 MPH PUSHMATAHA OK MESONET
MEASURED WIND GUST OF 66 MPH AT THE CLAYTON MESONET
0800 PM TSTM WND DMG NATURAL DAM 35.65N 94.39W
05/20/2013 CRAWFORD AR POST OFFICE
TREE DOWN
0814 PM TSTM WND DMG TALIHINA 34.75N 95.05W
05/20/2013 LE FLORE OK EMERGENCY MNGR
TREES AND POWERLINES DOWN IN TOWN.
0832 PM TORNADO 5 WSW BOKOSHE 35.16N 94.87W
05/20/2013 LE FLORE OK LAW ENFORCEMENT
REPORT FROM LAW ENFORCEMENT RADIO OF A TORNADO BETWEEN
MCCURTAIN AND BOKOSHE COLOCATED WITH A STRONG RADAR
CIRCULATION. BROADCAST MEDIA REPORTED POWER FLASHES IN
THE AREA. EMERGENCY MANAGEMENT REPORTED TREE DAMAGE. TIME
ESTIMATED VIA RADAR.
0837 PM TSTM WND DMG HUNTSVILLE 36.09N 93.74W
05/20/2013 MADISON AR TRAINED SPOTTER
LARGE TREE DOWN ON THE SIDE OF THE ROAD.
0841 PM TSTM WND DMG POTEAU 35.05N 94.62W
05/20/2013 LE FLORE OK EMERGENCY MNGR
BUILDING DOWNTOWN WITH ITS ROOF BLOWN OFF. NUMEROUS
BUILDINGS HAVE WINDOWS BLOWN OUT. NUMEROUS TREES AND
POWER LINES DOWN.
0841 PM TSTM WND DMG 12 SW SHORT 35.45N 94.64W
05/20/2013 SEQUOYAH OK PUBLIC
TREE DOWN ALONG HIGHWAY 101.
0841 PM TSTM WND GST POTEAU 35.05N 94.62W
05/20/2013 E60.00 MPH LE FLORE OK EMERGENCY MNGR
SUSTAINED 55 TO 60 MPH WINDS
0850 PM TORNADO CAMERON 35.13N 94.53W
05/20/2013 LE FLORE OK LAW ENFORCEMENT
LAW ENFORCEMENT RADIO REPORTED A TORNADO NEAR CAMERON
COLOCATED WITH A STRONG RADAR CIRCULATION. IT MAY HAVE
CONTINUED TO THE ROCK ISLAND VICINITY. EMERGENCY
MANAGEMENT REPORTS POWER LINES DOWN IN CAMERON. DAMAGE TO
A SINGLE WIDE TRAILER HOME IN THE LIBERTY HILL AREA. TIME
ESTIMATED VIA RADAR.
0900 PM TSTM WND DMG 4 SSE CLAYTON 34.54N 95.33W
05/20/2013 PUSHMATAHA OK PUBLIC
TREE DAMAGE AT CLAYTON LAKE STATE PARK.
0908 PM TSTM WND DMG ARKOMA 35.35N 94.44W
05/20/2013 LE FLORE OK EMERGENCY MNGR
12 INCH TREE LIMBS DOWNED.
0915 PM TSTM WND DMG VAN BUREN 35.44N 94.35W
05/20/2013 CRAWFORD AR EMERGENCY MNGR
STRUCTURE HAD WINDOWS BLOWN OUT ON WASHINGTON
STREET...SEVERAL POWER OUTAGES REPORTED...MULTIPLE TREES
DOWN ACROSS COUNTY
0917 PM TSTM WND DMG VAN BUREN 35.44N 94.35W
05/20/2013 CRAWFORD AR EMERGENCY MNGR
3 TO 4 FOOT TREE SNAPPED AT ITS BASE.
0935 PM TSTM WND DMG 2 SSE PETER PENDER 35.33N 93.92W
05/20/2013 FRANKLIN AR EMERGENCY MNGR
SMALL TREES AND BRANCHES DOWN ON HIGHWAY 23 NEAR THE
FRANKLIN/LOGAN COUNTY LINE.
0944 PM TSTM WND DMG 2 SW OZARK 35.47N 93.85W
05/20/2013 FRANKLIN AR EMERGENCY MNGR
OAK BEND ROAD BLOCKED BY DOWNED TREES NEAR INTERSECTION
WITH HIGHWAY 96.
0948 PM TSTM WND DMG 4 SW OZARK 35.45N 93.88W
05/20/2013 FRANKLIN AR EMERGENCY MNGR
TREES DOWN
0949 PM TSTM WND DMG ALTUS 35.45N 93.76W
05/20/2013 FRANKLIN AR EMERGENCY MNGR
TREES AND POWER LINES DOWNED.
0949 PM TSTM WND DMG 2 S OZARK 35.46N 93.83W
05/20/2013 FRANKLIN AR EMERGENCY MNGR
DEBRIS BLOCKING THE INTERSECTION OF HIGHWAYS 96 AND 23.
0956 PM HAIL 6 N OZARK 35.57N 93.83W
05/20/2013 E1.00 INCH FRANKLIN AR EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL
0930 AM FLASH FLOOD HODGEN 34.84N 94.63W
05/21/2013 LE FLORE OK PUBLIC
SEVERAL RURAL ROADS FLOODED AND IMPASSABLE IN PORTIONS OF
LE FLORE COUNTY INCLUDING CONSER/LOVING RD, RED OAK AND
MORRIS RD, AS WELL AS THE HODGEN AREA.
1027 AM FLASH FLOOD GANS 35.39N 94.69W
05/21/2013 SEQUOYAH OK EMERGENCY MNGR
A FEW LOW LYING ROADS UNDER WATER
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:04 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 67 min |
| May 20, 7:31 PM CDT | Tornado Warning | TSA | Sequoyah | 44 min |
| May 20, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 70 min |
| May 20, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 63 min |
| May 20, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 58 min |
| May 20, 8:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 68 min |
| May 20, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 57 min |
| May 20, 8:21 PM CDT | High Wind Warning | TSA | McIntosh, Muskogee, Pittsburg | 4 hr |
| May 20, 8:30 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 60 min |
| May 20, 8:34 PM CDT | River Flood Warning | TSA | Ottawa | 61 hr |
| May 20, 8:52 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 38 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 63 min |
| May 20, 10:13 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 47 min |
| May 20, 10:25 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 10:55 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 11:12 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 2 hr |
| May 20, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 45 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 25 min |
| May 20, 11:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| May 21, 12:14 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 21, 12:45 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 21, 1:12 AM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| May 21, 1:23 AM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| May 21, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| May 21, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| May 21, 2:11 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 2 hr |
| May 21, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| May 21, 2:23 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 52 min |
| May 21, 2:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| May 21, 6:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 8:55 AM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 4 hr |
| May 21, 9:30 AM CDT | Special Weather Statement | TSA | Mayes, Muskogee, Rogers, Wagoner | 60 min |
| May 21, 10:32 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 58 min |
| May 21, 10:33 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 57 min |
| May 21, 12:19 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 21, 12:57 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 48 min |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 38 min |
| May 21, 1:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 62 min |
| May 21, 2:01 PM CDT | River Flood Warning | TSA | Pushmataha | 40 hr |
| May 21, 2:30 PM CDT | River Flood Warning | TSA | LeFlore | 43 hr |
| May 21, 2:58 PM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha | 62 min |
| May 21, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 25 min |
| May 21, 5:51 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 24 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.